# SDR MASA2010100601082

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,079 hours, 13,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Part serial: 6471
- Condition: Faulty
- Location: Service Door
- Part time: 37,244 hours, 25,773 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX 2 FAULT PROX 2 FAULT (SVC DOOR).  MX R2 PX38 SENSOR.
